# SDR USAA960616

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986
- Part time: 35,514 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORRODED AREA 1 INCH BY 68 INCH FLOOR BEAM BS 986 LBL 18 INCH TO RBL 50 INCH.  INSTALLED T-CAP REPAIR AND REPAIRED PER TR 53-10-05C.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
